Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 81, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at May 27, 2016, 10:00 PM CDT for Aransas County, Refugio County, San Patricio County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2016, 10:00 PM CDT (03:00 UTC)
- Expired
- May 27, 2016, 10:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Aransas County, TX, Refugio County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 39 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.0 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4061 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1156 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 11.1
The text
As transmitted.
098
WUUS54 KCRP 280300
SVRCRP
TXC007-391-409-280345-
/O.NEW.KCRP.SV.W.0081.160528T0300Z-160528T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1000 PM CDT FRI MAY 27 2016
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL ARANSAS COUNTY IN SOUTHERN TEXAS...
NORTHEASTERN SAN PATRICIO COUNTY IN SOUTHERN TEXAS...
SOUTHWESTERN REFUGIO COUNTY IN SOUTHERN TEXAS...
* UNTIL 1045 PM CDT
* AT 959 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
BONNIE VIEW...OR 7 MILES SOUTHWEST OF WOODSBORO...MOVING SOUTHEAST AT
20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ROCKPORT...TAFT...REFUGIO...WOODSBORO...BAYSIDE...BONNIE VIEW AND TAFT
SOUTHWEST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2795 9743 2814 9756 2825 9748 2836 9733
2806 9709
TIME...MOT...LOC 0259Z 328DEG 17KT 2817 9742
HAIL...1.25IN
WIND...60MPH
$$
GW2 follow-up statements
002
WWUS54 KCRP 280322
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1022 PM CDT FRI MAY 27 2016
TXC007-391-409-280345-
/O.CON.KCRP.SV.W.0081.000000T0000Z-160528T0345Z/
ARANSAS TX-SAN PATRICIO TX-REFUGIO TX-
1022 PM CDT FRI MAY 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR WEST CENTRAL ARANSAS...NORTHEASTERN SAN PATRICIO AND SOUTHWESTERN
REFUGIO COUNTIES...
AT 1021 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BONNIE
VIEW... OR 7 MILES NORTH OF TAFT...MOVING SOUTHEAST AT 20 MPH. THIS
STORM HAS SLIGHTLY WEAKENED, BUT IS STILL CAPABLE OF PRODUCING
DESTRUCTIVE HAIL BEFORE THE WARNING EXPIRES AS THE STORM MOVES OUT
OF THE AREA.
HAZARD...NEAR 60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ROCKPORT...TAFT...REFUGIO...WOODSBORO...BAYSIDE...BONNIE VIEW AND TAFT
SOUTHWEST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 2795 9743 2814 9756 2825 9748 2836 9733
2806 9709
TIME...MOT...LOC 0321Z 328DEG 17KT 2808 9736
HAIL...1.00IN
WIND...60MPH
$$
GW290
WWUS54 KCRP 280342
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1042 PM CDT FRI MAY 27 2016
TXC007-391-409-280351-
/O.EXP.KCRP.SV.W.0081.000000T0000Z-160528T0345Z/
ARANSAS TX-SAN PATRICIO TX-REFUGIO TX-
1042 PM CDT FRI MAY 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ARANSAS...
NORTHEASTERN SAN PATRICIO AND SOUTHWESTERN REFUGIO COUNTIES WILL
EXPIRE AT 1045 PM CDT...
THE STORM WHICH PROMPTED THE WARNING IS MOVING OUT OF THE WARNED
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. THIS
THUNDERSTORM COULD STILL BECOME STRONGER LATER ON AS IT MOVES EAST.
LAT...LON 2795 9743 2814 9756 2825 9748 2836 9733
2806 9709
TIME...MOT...LOC 0339Z 328DEG 17KT 2808 9736
$$
GWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 7:01 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, May 27, 7:01 PM CDT, 2 hours 59 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
701 PM CDT FRI MAY 27 2016
.DISCUSSION...Updated forecast to mention severe in NE counties.
Activity may last about another hour or two before weakening
slowly. May need updates later this evening should convection
drift farther south but looking at LAPS data have feeling the 1-2
hour time window is appropriate for now. Meso-models still having
their issues, although HRRR may be catching on some (but has
trouble shutting it off too). With short- window and small area,
have put in severe in forecast but for now no watch issued
(coordinated with SPC).
&&
.PREVIOUS DISCUSSION... /Issued 630 PM CDT FRI MAY 27 2016/
DISCUSSION...See 00Z Aviation Discussion.
AVIATION...Thunder only in KVCT for about 2-3 hours, then
quieting down. With upper trough moving east of area and drier air
coming in (as well as very warm temperatures) am expecting the
cigs to take more time to develop at KALI overnight with no cigs
expected at KLRD. However, at KALI, will probably have some MVFR fog,
with a maybe IFR fog for a short time. At KVCT will forecast MVFR
ceilings by 04Z, with MFVR ceilings at KCRP after 06Z (may be a
bit earlier). Winds will diminish more with much weaker and SE
winds overnight. As a result, that is why there is some MVFR/TEMPO
IFR fog in the terminals for KALI and KVCT. VFR condtions should
return to eastern terminals AOB 18Z, with gusty SE/SSE winds
developing in the afternoon all but KLRD.
PREVIOUS DISCUSSION... /Issued 400 PM CDT FRI MAY 27 2016/
SHORT TERM (Tonight through Saturday night)...Prospects of
convection in the near term is the main forecast issue this
afternoon. Boundaries galore are noted on radar. The surface
trough/dryline and sea breeze are draped across the central part
of the area. Boundary collision between these two features may be
sufficient to trigger showers and storms. In addition, an outflow
boundary moving south and approaching the northern fringes of the
CWA. Convection currently just northeast of the area is attempting
to build to the SSW. This activity could impact the northeast
parts of the area...especially Goliad/Victoria/Calhoun counties...
during the afternoon and early evening hours. Given the very
strong instability (MLCAPES 3500 to 4500) south of boundary, a
severe storm threat could materialize across the northeast zones.
Damaging winds and large hail would be the primary threat. A
locally heavy rain threat could also develop as storms train west
to east along boundary. Storms should weaken and move east of the
area later on this evening.
Upper level ridge will build northward on Saturday. However,
moisture will not completely scour it across South Texas. Daytime
heating may be sufficient enough to generate isolated showers and
thunderstorms, and will carry mainly 20 and 30 pops tomorrow, with
a sliver of 40s in the extreme NW part of Webb County. Another
very warm day is expected on Saturday with highs around 100
degrees near Laredo to around 90 in Victoria.
Moisture axis will shift westward on Saturday night as slightly
drier air moves in from the Gulf of Mexico. There will only be a
slight chance of showers and storms over the Rio Grande Plains.
The high risk of rip currents will continue through this evening
as long period swells continue. The rip current risk may need to
be extended into Saturday is long period swells are still
occurringlater this evening.
MARINE...Strong onshore flow with SCA conditions will occur over
the local bays until 10pm this evening and the Gulf Waters until
4am Saturday morning. Winds will slightly weaken on Saturday but
remain at moderate levels.
LONG TERM (Sunday through Friday)...Mid/upper lvl ridging will
continue to build over the region Sunday while an upper low develops
over southern California and sends weak impulses across the region.
Residual moisture across the region will allow for isolated to some
scattered showers and thunderstorms early in the week. During the
mid to late week PoPs increase as upper lvl trough/low moves east
closer to the region and surface boundary moves south during the end
of the week. Warm and humid conditions will continue over the
holiday weekend with highs in the upper 80s to mid 90s. Temperatures
drop slightly during the mid week, and further with front moving
south late in the week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 78 90 79 88 77 / 20 20 10 20 10
Victoria 76 90 76 87 74 / 50 30 10 20 10
Laredo 76 100 78 93 76 / 10 30 20 20 20
Alice 77 94 77 90 75 / 20 30 10 20 20
Rockport 80 85 79 85 78 / 30 20 10 20 10
Cotulla 75 96 76 92 74 / 20 30 20 20 20
Kingsville 78 92 78 90 76 / 20 20 10 20 10
Navy Corpus 79 86 79 85 79 / 20 20 10 20 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk until 10 PM CDT this evening For the
following zones: Aransas...Calhoun...Kleberg...Nueces.
GM...Small Craft Advisory until 4 AM CDT Saturday For the following
zones: Coastal waters from Baffin Bay to Port Aransas out
20 NM...Coastal waters from Port Aransas to Matagorda Ship
Channel out 20 NM...Waters from Baffin Bay to Port Aransas
from 20 to 60 NM...Waters from Port Aransas to Matagorda
Ship Channel from 20 to 60 NM.
Small Craft Advisory until 10 PM CDT this evening For the
following zones: Bays and Waterways from Baffin Bay to Port
Aransas...Bays and Waterways from Port Aransas to Port
O\Connor.
&&
GW/86...SHORT TERMHazardous weather outlook, May 27, 7:47 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 747 PM CDT FRI MAY 27 2016 GMZ230-235-250-255-270-275-TXZ229>234-239>247-290100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 747 PM CDT FRI MAY 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT THUNDERSTORMS OVER THE NORTHERN COASTAL BEND AND VICTORIA CROSSROADS WILL BE STRONG TO SEVERE THROUGH 9 PM...THEN NO SEVERE WEATHER IS EXPECTED. THERE IS A HIGH RISK OF RIP CURRENT THROUGH TONIGHT FOR GULF- FACING BEACHES. SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 10 PM FOR THE BAYS...AND THROUGH 4 AM SATURDAY FOR THE GULF WATERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE WEEKEND THROUGH TUESDAY. SCATTERED THUNDERSTORMS ARE EXPECTED FOR WEDNESDAY AND THURSDAY. THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. THERE WILL BE A MODERATE RISK OF RIP CURRENTS FOR GULF FACING BEACHES SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER ANY SPOTTER REPORTS OF HAIL OVER GOLIAD AND VICTORIA COUNTIES WOULD BE APPRECIATED. GW/TB/LK
In the hours before
Local storm report, May 27, 7:56 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
756 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM FLOOD VICTORIA 28.82N 96.98W
05/27/2016 VICTORIA TX LAW ENFORCEMENT
WATER UP TO THE SIDEWALK AT THE INTERSECTION OF RIO
GRANDE AND NARARRO.
&&
GWILKSpecial weather statement, May 27, 8:24 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
824 PM CDT FRI MAY 27 2016
TXZ231>234-241-244>246-280230-
BEE-VICTORIA-SAN PATRICIO-JIM WELLS-LIVE OAK-GOLIAD-REFUGIO-ARANSAS-
824 PM CDT FRI MAY 27 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ARANSAS...
NORTHWESTERN SAN PATRICIO...SOUTHWESTERN VICTORIA...SOUTHEASTERN LIVE
OAK...SOUTHEASTERN BEE...NORTHEASTERN JIM WELLS...REFUGIO AND
SOUTHEASTERN GOLIAD COUNTIES...
AT 823 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF BEEVILLE TO 8 MILES
SOUTHWEST OF MCFADDIN. MOVEMENT WAS SOUTH AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
BEEVILLE...MATHIS...REFUGIO...WOODSBORO...SKIDMORE...MCFADDIN...ORANGE
GROVE...ST. PAUL...LAKE CITY...QUINTANA...WEST SINTON...TYNAN...ARGENTA...
BLANCONIA...ARANSAS NWR...SANDIA...TIVOLI...BONNIE VIEW...PAPALOTE AND
LAKESIDE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2832 9672 2796 9781 2797 9782 2799 9780
2794 9787 2791 9795 2837 9787 2868 9703
TIME...MOT...LOC 0123Z 000DEG 14KT 2833 9779 2845 9707
TELocal storm report, May 27, 9:28 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
928 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL MISSION VALLEY 28.90N 97.19W
05/27/2016 E0.50 INCH VICTORIA TX PUBLIC
MARBLE SIZE HAIL REPORTED BY PUBLIC VIA TWITTER
&&
KWAGNERSpecial weather statement, May 27, 9:29 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
929 PM CDT FRI MAY 27 2016
TXZ232-244>247-280330-
BEE-CALHOUN-SAN PATRICIO-REFUGIO-ARANSAS-
929 PM CDT FRI MAY 27 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ARANSAS...EASTERN SAN
PATRICIO...CENTRAL CALHOUN...SOUTHEASTERN BEE AND REFUGIO COUNTIES...
AT 928 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR ARANSAS NWR TO WOODSBORO TO NEAR
PAPALOTE. MOVEMENT WAS SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
PORT LAVACA...ROCKPORT...REFUGIO...WOODSBORO...SEADRIFT...LAMAR...GREGORY...
BAYSIDE...QUINTANA...LONG MOTT...PALM HARBOR...COPANO VILLAGE...HOLIDAY
BEACH...KEY ALLEGRO...ARANSAS NWR...TIVOLI...BONNIE VIEW...GREEN LAKE...
INGLESIDE--ARANSAS PASS AND FULTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2842 9639 2786 9726 2832 9768 2837 9738
2850 9702 2847 9691 2853 9690 2861 9662
2858 9662 2858 9665 2855 9664 2858 9657
2854 9653 2855 9652 2851 9649 2849 9656
2848 9656 2848 9655 2847 9652 2850 9649
TIME...MOT...LOC 0228Z 318DEG 10KT 2834 9685 2826 9732 2823 9758
GWLocal storm report, May 27, 9:30 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
930 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL PLACEDO 28.69N 96.83W
05/27/2016 E0.50 INCH VICTORIA TX PUBLIC
MARBLE SIZE HAIL REPORTED BY THE PUBLIC VIA TWITTER
&&
KWAGNERLocal storm report, May 27, 9:54 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
954 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM HAIL SW WOODSBORO 28.24N 97.32W
05/27/2016 E0.25 INCH REFUGIO TX PUBLIC
&&
KWAGNERThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:09 PM CDT | Special Weather Statement | CRP | Calhoun | 36 min |
| May 27, 7:15 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad | 27 min |
| May 27, 7:20 PM CDT | Flash Flood Warning | CRP | Goliad, Victoria | 3 hr |
| May 27, 7:26 PM CDT | Special Weather Statement | CRP | Victoria | 64 min |
| May 27, 7:44 PM CDT | Special Weather Statement | CRP | Bee, Goliad | 61 min |
| May 27, 7:50 PM CDT | Areal Flood Advisory | CRP | Goliad | 115 min |
| May 27, 8:24 PM CDT | Special Weather Statement | CRP | Bee, Refugio | 66 min |
| May 27, 9:29 PM CDT | Special Weather Statement | CRP | Aransas, Calhoun, Refugio | 61 min |
| May 27, 10:08 PM CDT | Special Marine Warning | CRP | 112 min | |
| May 27, 10:46 PM CDT | Special Weather Statement | CRP | Aransas | 44 min |
| May 28, 5:20 AM CDT | Small Craft Advisory | CRP | 17 hr | |
| May 28, 5:49 AM CDT | Rip Current Statement | CRP | Aransas, Calhoun, Kleberg, Nueces | 22 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.